1. bookVolume 17 (2022): Edizione 1 (December 2022)
Dettagli della rivista
License
Formato
Rivista
eISSN
2309-5377
Prima pubblicazione
30 Dec 2013
Frequenza di pubblicazione
2 volte all'anno
Lingue
Inglese
Accesso libero

On Some Properties of Irrational Subspaces

Pubblicato online: 31 May 2022
Volume & Edizione: Volume 17 (2022) - Edizione 1 (December 2022)
Pagine: 89 - 104
Ricevuto: 23 Jul 2021
Accettato: 26 Jan 2022
Dettagli della rivista
License
Formato
Rivista
eISSN
2309-5377
Prima pubblicazione
30 Dec 2013
Frequenza di pubblicazione
2 volte all'anno
Lingue
Inglese

[1] BRODERICK, R.—FISHMAN, L.—KLEINBOCK, D.—REICH, A.—WEISS, B.: The set of badly approximable vectors is strongly C1 incompressible, Math. Proc. Cambridge Philos. Soc. 153 (2012), no. 2, 319–339. Search in Google Scholar

[2] BRODERICK, R.—FISHMAN, L.—SIMMONS, D.: Badly approximable systems of affine forms and incompressibility on fractals, J. Number Theory 133 (2013), no. 7, 2186–2205. Search in Google Scholar

[3] GROSHEV, A. V.: Un théorème sur les systèmes de formes linéaires, Dokl. Akad. Nauk SSSR 9 (1938), 151–152. Search in Google Scholar

[4] KLEINBOCK, D.—MOSHCHEVITIN, N. G.—WEISS, B.: singular vectors on manifolds and fractals,Israel J. Math. 245 (2021), 589–613.10.1007/s11856-021-2220-3 Search in Google Scholar

[5] MARNAT, A.—MOSHCHEVITIN, N. G.: An optimal bound for the ratio between ordinary and uniform exponents of Diophantine approximation,Mathematika 66 (2020), no. 3, 818–854. Search in Google Scholar

[6] MOSHCHEVITIN, N. G.: Khintchine’s singular Diophantine systems and their applications, Russian Math. Surveys 65 (2010), no. 3, 433–511. Search in Google Scholar

[7] SCHLEISCHITZ, J.: Applications of Siegel’s Lemma to a system of linear forms and its minimal points, preprint, available at arXiv:1904.06121. Search in Google Scholar

[8] SCHMIDT, W. M.: Diophantine Approximation.In: Lecture Notes in Math. Vol. 785, Springer-Verlag, Berlin, 1980. Search in Google Scholar

[9] SCHMIDT, W. M.: Badly approximable systems of linear forms, J. Number Theory 1 (1969), no. 2, 139–154. Search in Google Scholar

Articoli consigliati da Trend MD

Pianifica la tua conferenza remota con Sciendo